# SDR ASAA2023081444610

- Difficulty date: August 14, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 7,035 hours, 2,090 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

R SIDE WINDOW HEAT OVERHEAT CAUTION ILLUM QRH DID NOT RESOLVE CONDITION. GROUNDED - YES. ON DEFERRAL.
